MAUDE Adverse Event Report: ZIMMER BIOMET, INC. +6MM LATERAL OFFSET 40MM DIAMETER GLENOSPHERE; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. +6MM LATERAL OFFSET 40MM DIAMETER GLENOSPHERE; PROSTHESIS, SHOULDER
Catalog Number 110030778
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).H6: mechanical (g04), head.D10: standard 40mm diameter bearing cat# 110031421 lot# 66725039.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient has had a history of multiple revisions of a right reverse shoulder that was initially implanted approximately 6 years ago.The most recent revision occurred approximately 1 month ago, and the patient was scheduled to have another revision due to dislocation approximately 2 weeks ago; however, no revision has been reported to date.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided for this event, but other medical records were provided and reviewed by a healthcare professional and a timeline was created.Review of the available records identified the following: (b)(6) 2025; follow up ¿ patient reported his shoulder didn¿t feel right and as though it was out again with the clicking returned.(b)(6) 2025; follow up ¿ x-rays showed patient had again dislocated anteriorly ¿ ¿surgery is expected to be friday (b)(6) 2025, with procedure(s) and components dependent on culture results.¿ contributing factors of event: ¿ multiple revisions due to recurrent dislocation.Patient also reports he has a history of tha dislocations.A definitive root cause cannot be determined.Contributing factors of event: multiple revisions due to recurrent dislocation.Patient also reports he has a history of tha dislocations.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
+6MM LATERAL OFFSET 40MM DIAMETER GLENOSPHERE
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21642433
Report Number0001822565-2025-00665
Device Sequence Number7574105
Product Code PHX
UDI-Device Identifier00887868231278
UDI-Public(01)00887868231278(17)340417(10)66258833
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110030778
Device Lot Number66258833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale